# SDR IPXA2024101801092

- Difficulty date: October 7, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 39,529 hours, 20,644 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113N200348H
- Part serial: 000801
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INB FLAP WEDGE HAS DELAMINATION, 27-51. ACCOMPLISHED EO-91769-REQ1 (VT-SAA 757-5753-01-B0295 I/R).
